# SDR SWAA2022031571202

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT TRACK CRACKED AT BS 727E RBL-13. / [01] EVALUATE DAMAGE ON AFT CARGO BAY FLOOR SUPPORT TRACK; CRACK AT BS 727E RBL 13 WL 157; CRACK LENGTH .6' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.B(1)(A); TOOL ID:ATS2318; S/N:B19006095; DUE:05/2022[13] INSTALLED NEW TRACK SPLICE AT BS747+8 TO BS887 RBL13;IAW SRM 51-40-02-OG-0 AND SRM 53-00-53-2R-3 REPAR 3 FIG.203.;[14] VERIFIED CORRECITVE ACTION ENTRY 13.;[15] ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[16] COMPLETE;[17] VERIFIED ALL STEPS COMPLETE
